# SDR AWXA200500212

- Difficulty date: February 5, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 18,924 hours, 7,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING BC-4 CHECK CORROSION WAS FOUND ON FLOORBEAM Y520 AT FR 16.  MAINTENANCE REMOVED CORRODED SECTION OF FLOORBEAM Y520 FROM FR 12 TO FR 16; FABRICATED A NEW REPLACEMENT SECTION OF BEAM PER DWG D53112825; INSTALLED REPAIR PART IAW A320 SRM 51-42-11.
